Iteration of holomorphic maps in Hilbert spaces
Review articleOpen access

AbstractPrevious work (Gong-ning Chen, J. Math. Anal. Appl. 98 (1984), 305–313) on iteration of holomorphic maps of Cn is continued. The purpose of this note is to extend results given in the above mentioned reference to the case of complex Hilbert spaces. Other comments are appended.

Request full text

References (0)

Cited By (0)

No reference data.
No citation data.
Join Copernicus Academic and get access to over 12 million papers authored by 7+ million academics.
Join for free!